# SDR UPS06847043

- Difficulty date: May 11, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 WING CTR LOWER SPAR CAP CRACKED, LEFT W/W LBL 9-19 AND LBL 37-44.  STOP DRILLED CRACKS AT WING LWR CTR SPAR CAP LBL 9-19 AND LBL 37-44.  FABRICATED AND INSTALLED REPAIR PARTS AT WING CTR SPAR CAP LBL 9-19 AND LBL 37-44 IAW SRO8570009 REV A CONFIG 7013, UPS EODC8-5710- 24403-A, SAA EA 008-5710-01-A0199, BAC SERV REQ 1-192799561, AND FAA FORM 8100-9 ALL DATED 16 MAY 2006.
